MathSciNet Relay Station
MathSciNet bibliographic data
MR1675457 (99m:11126) 11R27 (11R16 11R80)
Minemura, Kenji On totally real cubic fields whose unit groups are of type $\{\theta+r,\theta+s\}$. Proc. Japan Acad. Ser. A Math. Sci. 74 (1998), no. 10, 156–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement